Symptoms Etc HELP

0 Replies
Brandie - August 29

I've found a lot people who ask questions on these boards are hypochrondriacs, and tend to exaggerate their symptoms because of preference, situation, etc. I, however, am looking for any possible hypothesis as to what could be wrong with me, or advice as to what I should do at this point... I'm a very healthy (run and lift most every day) 20 year old about to graduate college in the spring of 2006, I am engaged to a wonderful young man, and couldn't be happier. That is some background information just to see where I am coming from. In June, I was taking Levelan as my BCP, and my period turned up 3 days late (unusual for being on the pill, Levelan was the 2nd pill I'd been put on, the first was OTC-Lo which I was on for a year and a half before it stopped regulating my cycle, so they'd upped me to Levelan). No cause for alarm at this point. Then in July (my 3rd month on Levelan), my cycle was pretty random, bleeding/ strange discharge here and there and everywhere, but just a little. So, I went to the doctor, and they put me on an antibiotic (thinking the bacterial vaginosis I'd had previously hadn't been entirely cured), and they also again switched my medication to Trifasil-28. I was to take the antibiotic for 7 days, which I did, but during that time, I had intercourse with my fiancee (they tell you to use a backup method, which I should have, but you know, you think not me, etc). On Tuesday, the 9th of August (while still on antibiotics), I again had intercourse with my boyfriend. I felt ill the very next day. Ever since, I have been battling random deep, low-abdominal pain at various times each day. I have not been able to eat much, but when I do I immediately feel stuffed, which then fades to the abdominal pain, and in an hour or so, a big hunger again. This abdominal pain comes at anytime throughout the day or night, and is not always with food. As someone who is generally strong and healthy, the pain can be unbearable. Also, i have been struggling with intense fatigue/ drowsiness, finding it a challenge to be awake for more than 8 or 10 hours a day, and more than 3 hours at a time. Several days ago, I was defecating some strange looking stuff, almost transparent whitish-yellow with some red swirls (looked like the kind of stomach lining you puke when you have no food to puke) and appeared to be of a consistancy more solid than yogurt but less solid than Jello. That was just for a day. Then yesterday, my nipples started hurting pretty bad, and I began having a white milky discharge. My period is supposed to start tomorrow (I took the first pill of my period row tonight), but I took the EPT tonight, and it turned up a negative. Any ideas?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?